Chronic steroid and immunosuppressant therapy in children

Abraham Gedalia, Avinash K. Shetty

Research output: Contribution to journalReview article

13 Citations (Scopus)
Original languageEnglish
Pages (from-to)425-434
Number of pages10
JournalPediatrics in Review
Volume25
Issue number12
Publication statusPublished - 01-12-2004
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Pediatrics, Perinatology, and Child Health

Cite this

Gedalia, A., & Shetty, A. K. (2004). Chronic steroid and immunosuppressant therapy in children. Pediatrics in Review, 25(12), 425-434.